# SDR 0000471233

- Difficulty date: December 6, 1999
- Submitted: February 25, 2000
- Operation: Air carrier
- Aircraft: N223NW
- Make and model: Doug DC-10-40
- Aircraft serial: 46580
- Aircraft time: 73,510 hours, 20,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Bs 1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ''''H'''' CHECK, FOUND CORROSION ON PRESSURE BULKHEAD CAP AT BS 1521 BETWEEN LBL 31 AND RBL 31.  REPAIRED PER EA12-172780.
